Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 75, NWS Pueblo, CO

May 27, 2017Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2017, 5:23 PM MDT for Las Animas County, Colorado. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 5:23 PM MDT (23:23 UTC)
Expired
May 27, 2017, 6:15 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 150 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:56 PM MDTHAIL 0.8810 Ssw Kim, COCOVERED THE GROUND.
May 27, 6:16 PM MDTHAIL 0.8810 Ssw Kim, COCOVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 4:27 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4238 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

162 
WUUS55 KPUB 272323
SVRPUB
COC071-280015-
/O.NEW.KPUB.SV.W.0075.170527T2323Z-170528T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
523 PM MDT SAT MAY 27 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Las Animas County in southeastern Colorado...

* Until 615 PM MDT

* At 523 PM MDT, a severe thunderstorm was located 17 miles west of
  Kim, or 37 miles north of Des Moines, moving east at 35 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3719 10391 3747 10371 3736 10309 3700 10326
      3700 10354
TIME...MOT...LOC 2323Z 291DEG 31KT 3728 10366 

HAIL...1.25IN
WIND...70MPH
 
$$

KT
4 follow-up statements
695 
WWUS55 KPUB 272344
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
544 PM MDT SAT MAY 27 2017

COC071-280015-
/O.CON.KPUB.SV.W.0075.000000T0000Z-170528T0015Z/
Las Animas CO-
544 PM MDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 543 PM MDT, a severe thunderstorm was located 10 miles west of
Kim, or 34 miles northeast of Des Moines, moving southeast at 25 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Highway 160 between mile markers 399 and 407, and open country 
southeast of Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3712 10377 3744 10355 3736 10309 3700 10326
      3700 10354
TIME...MOT...LOC 2343Z 296DEG 24KT 3720 10354 

HAIL...1.25IN
WIND...70MPH
 
$$

KT
288 
WWUS55 KPUB 272356
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
556 PM MDT SAT MAY 27 2017

COC071-280015-
/O.CON.KPUB.SV.W.0075.000000T0000Z-170528T0015Z/
Las Animas CO-
556 PM MDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 556 PM MDT, a severe thunderstorm was located 9 miles southwest of
Kim, or 34 miles northeast of Des Moines, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 10370 3736 10345 3725 10314 3700 10326
      3700 10354
TIME...MOT...LOC 2356Z 302DEG 30KT 3713 10342 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

KT
503 
WWUS55 KPUB 272359 CCA
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
559 PM MDT SAT MAY 27 2017

COC071-280015-
/O.COR.KPUB.SV.W.0075.000000T0000Z-170528T0015Z/
Las Animas CO-
559 PM MDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...

At 558 PM MDT, a severe thunderstorm was located 8 miles southwest of
Kim, or 34 miles northeast of Des Moines, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Open country south of Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 10370 3736 10345 3725 10314 3700 10326
      3700 10354
TIME...MOT...LOC 2356Z 302DEG 30KT 3713 10342 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

KT
415 
WWUS55 KPUB 280016
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
616 PM MDT SAT MAY 27 2017

COC071-280026-
/O.EXP.KPUB.SV.W.0075.000000T0000Z-170528T0015Z/
Las Animas CO-
616 PM MDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However small hail
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3709 10370 3736 10345 3725 10314 3700 10326
      3700 10354
TIME...MOT...LOC 0016Z 302DEG 30KT 3705 10326 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:32 PM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 27, 3:32 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
332 PM MDT Sat May 27 2017

.SHORT TERM...(This evening through Sunday)
Issued at 332 PM MDT Sat May 27 2017

At 3 pm, weak convection ongoing in a swath from the San Luis
Valley to El Paso and Pueblo Counties. Temperatures ranged from the
cool 40s and lower 50s across El Paso County to the lower 70s across
the plains, with 60s across the high valleys and 40s and 50s
mountains. Dewpoints were in the upper 40s to lower 50s far east
plains and mid 40s I-25 corridor and adjacent plains.

Rest of this afternoon and tonight, short term models show
convection across the I-25 corridor moving east-southeast and
expanding in coverage across the plains through the late afternoon.
the rest of the afternoon.  Highest instability (CAPEs between 1000
and 1500 j/kg) and bulk wind shear (50 knots) forecast to be across
the southern part of the plains later afternoon.  SPC upped the ante
to slight risk across the plains east of the I-25 corridor which
seems reasonable. A couple supercells are probable, with the primary
risks being large hail and marginal severe wind gusts, and an
isolated tornado possible. Main lift with the shortwave looks to
clear the eastern part of the CWA by around 04Z or so.

Sunday, shortwave influence departs to the Great Plains, and upper
heights rise. Models show any showers and storms should be confined
to the higher terrain and adjacent high valleys and I-25 corridor.
Even at that, coverage will be isolated to low end scattered, and
rain amounts should only be light or moderate. As mid level temperature
elevate a few degrees celsius, high temperatures at the surface will
elevate around 5 degrees fahrenheit from Saturday's levels.

.LONG TERM...(Sunday night through Saturday)
Issued at 332 PM MDT Sat May 27 2017

Sunday night-Monday night...Moderating northwesterly flow aloft
progged across the region with a broad upper trough translating
across the Upper Great Lakes through the High Plains and upper level
ridging building across the Great Basin. Models indicating a
downtick in convection Sunday with any storms, mainly over the
higher terrain, diminishing through the early evening. Latest models
also indicating a uptick in convection Monday afternoon and evening,
especially over and near the higher terrain, as a passing wave
associated with the Great Lakes upper trough sends a weak front
across Eastern CO owning to developing low level upslope across the
Eastern Plains. Temperatures will continue to be around to slightly
cooler than seasonal averages through this period.

Tuesday-Saturday...Some differences in longer range models, though
they generally agree on upper level ridging building into the
Rockies on Tuesday and persisting across the region into the
upcoming weekend. With that said, will likely see daily rounds of
showers and thunderstorms as there will be enough residual moisture
in place across the region. Greatest coverage of storms expected to
be over and near the higher terrain, through the afternoon and early
evening hours, with storms then diminishing through the late
evening and overnight hours. Temperatures look to be near to
slightly above average.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 332 PM MDT Sat May 27 2017

Generally, VFR conditions are expected over the next 24 hours at
KCOS, KPUB, and KALS TAF sites, although MVFR conditions or worse
may occur briefly in vicinity of KCOS and KPUB in shra and tsra
through 02Z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TM
LONG TERM...MW
AVIATION...TM
Hazardous weather outlook, May 27, 11:10 AM MDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1110 AM MDT Sat May 27 2017

COZ058>089-093>099-281715-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1110 AM MDT Sat May 27 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to numerous storms will occur across the eastern Sawatch
and Mosquito Ranges, the eastern mountains, and plains through
the evening hours. The eastern San Juan and La Garita Mountains
and San Luis Valley should see isolated storms. The main storm
risks across the area will be lightning and wind gusts up to 50
mph. Locally heavy rain will also be a risk across eastern burn
scars. A few severe storms will be likely across the southeast
plains, with the risks being hail up to the size of golf balls,
wind gusts around 60 mph, and an isolated tornado possible. The
best chance for severe storms will be east of the I-25 corridor
this afternoon and early evening.

Some light snow accumulations will be possible over the higher
peaks and passes of the eastern Sawatch and Mosquito Ranges and
the eastern mountains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered storms will occur each day, mainly in the
afternoon and evening hours. The primary storm risks will be
lightning and wind gusts up to 45 mph with a few of the stronger
storms producing some small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely across the I-25 corridor and southeast plains, and for
light snow accumulations across the higher mountain peaks an
d passes of the eastern Sawatch and Mosquito Ranges and eastern
mountains this afternoon and evening.

13/13

In the hours before

Special weather statement, May 27, 3:51 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT SAT MAY 27 2017

COZ094-099-272215-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
351 PM MDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 415 PM MDT...

At 351 PM MDT, Doppler radar was tracking a strong thunderstorm near
Branson, or 17 miles north of Des Moines, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3705 10391 3739 10348 3700 10306 3700 10385
TIME...MOT...LOC 2151Z 239DEG 40KT 3702 10377

mw
Special weather statement, May 27, 4:02 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
402 PM MDT SAT MAY 27 2017

COZ079-080-086-087-272245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
402 PM MDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...EAST
CENTRAL CUSTER AND SOUTHERN PUEBLO COUNTIES UNTIL 445 PM MDT...

At 402 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenhorn Mountain, or 28 miles southwest of Pueblo, moving east at
45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Greenhorn Mountain, Rye, San Isabel and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3788 10507 3806 10508 3817 10423 3781 10423
TIME...MOT...LOC 2202Z 263DEG 39KT 3797 10498

KT
Special weather statement, May 27, 4:06 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
406 PM MDT SAT MAY 27 2017

COZ089-093-095-097-272245-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
406 PM MDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA...SOUTHEASTERN CROWLEY AND NORTHWESTERN BENT COUNTIES UNTIL 445
PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm near
Rocky Ford, or 11 miles northwest of La Junta, moving east at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Swink, Cheraw, Blue
Lake, John Martin Reservoir and Fort Lyon.

LAT...LON 3801 10373 3820 10371 3827 10308 3792 10309
TIME...MOT...LOC 2206Z 268DEG 36KT 3812 10366

mw
Local storm report, May 27, 4:25 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
425 PM MDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             7 NW TYRONE             37.52N 104.29W
05/27/2017  M0.88 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

&&
Local storm report, May 27, 4:36 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
436 PM MDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             CHERAW                  38.11N 103.52W
05/27/2017  M1.75 INCH       OTERO              CO   PUBLIC

            REPORTED AT 32261 HIGHWAY 109, CHERAW, CO.

&&
Local storm report, May 27, 4:55 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
455 PM MDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 W LAS ANIMAS          38.07N 103.24W
05/27/2017  M0.88 INCH       BENT               CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:10 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
May 26, 6:54 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
May 26, 6:59 PM MDTSevere Thunderstorm WarningPUBEl Paso61 min
May 26, 7:52 PM MDTTornado WarningPUBEl Paso23 min
May 26, 8:14 PM MDTTornado WarningPUBEl Paso21 min
May 27, 12:42 PM MDTSpecial Weather StatementPUBTeller33 min
May 27, 1:25 PM MDTSpecial Weather StatementPUBTeller35 min
May 27, 1:36 PM MDTSpecial Weather StatementPUBPueblo39 min
May 27, 2:26 PM MDTSpecial Weather StatementPUBPueblo49 min
May 27, 2:57 PM MDTSpecial Weather StatementPUBHuerfano33 min
May 27, 3:16 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas44 min
May 27, 3:24 PM MDTSpecial Weather StatementPUBOtero51 min
May 27, 3:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas42 min
May 27, 3:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
May 27, 3:53 PM MDTTornado WarningPUBHuerfano, Las Animas37 min
May 27, 4:02 PM MDTSpecial Weather StatementPUBPueblo43 min
May 27, 4:06 PM MDTSpecial Weather StatementPUBBent39 min
May 27, 4:18 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Otero27 min
May 27, 4:22 PM MDTSevere Thunderstorm WarningPUBLas Animas38 min
May 27, 4:42 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
May 27, 4:43 PM MDTSevere Thunderstorm WarningPUBBent32 min
May 27, 4:51 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
May 27, 5:15 PM MDTSevere Thunderstorm WarningPUBBent, Prowers30 min
May 27, 5:36 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 27, 5:40 PM MDTSpecial Weather StatementPUBBaca50 min
May 27, 5:44 PM MDTSpecial Weather StatementPUBProwers46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.